# SDR AWXA200700954

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 59,719 hours, 41,052 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645522C
- Part serial: B4256
- Condition: Delaminated
- Location: Aileron
- Part time: 14,125 hours, 8,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - NR 4109975, RIGHT WING AILERON TRIM TAB TRAILING EDGE IS DELAMINATED, WS 431.5.  REPLACED RIGHT WING AILERON TRIM TAB TRAILING EDGE, WS 417 - WS 480 IAW AWA TASK CARD R3M27014.
